Overview

Uses of Acogesic-PS Syrup
Acogesic-PS Syrup is used for pain relief.
Acogesic-PS Syrup side effects
Common
  • Nausea
  • Vomiting
  • Stomach pain / epigastric pain
  • Loss of appetite
  • Heartburn
  • Diarrhoea
How to use Acogesic-PS Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use.
How Acogesic-PS Syrup works
Acogesic-PS Syrup is a combination of two medicines: Aceclofenac and Paracetamol / Acetaminophen. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Acogesic-PS Syrup related warnings
Alcohol
CAUTION
Taking Aceclofenac+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Acogesic-PS Syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
No information is available on the use of Acogesic-PS Syrup during lactation. Please consult your doctor.
Driving
Acogesic-PS Syrup may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Acogesic-PS Syrup should be used with caution in patients with kidney disease. Dose adjustment of Acogesic-PS Syrup may be needed. Please consult your doctor.
Use of Acogesic-PS Syrup is not recommended in patients with severe kidney disease.
Liver
CAUTION
Acogesic-PS Syrup should be used with caution in patients with liver disease. Dose adjustment of Acogesic-PS Syrup may be needed. Please consult your doctor.
However, the use of Acogesic-PS Syrup is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Acogesic-PS Syrup
Aceclomac Plus 50mg/5ml/125mg/5ml Syrup
Torque Pharmaceuticals Pvt Ltd
₹1.88/ml of Syrup
105% costlier
₹0.24/ml of Syrup
save 74%
Aloo 50mg/5ml/125mg/5ml Syrup
BestoChem Formulations India Ltd
₹0.48/ml of Syrup
save 47%
₹0.67/ml of Syrup
save 27%
₹0.8/ml of Syrup
save 13%

Expert Advice

  • You have been prescribed this combination medicine for relieving pain and inflammation.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking Acogesic-PS Syrup as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

Patient Concerns

Questions Related to Acogesic-PS

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Acogesic-PS Syrup?

FAQs

Q. What is Acogesic-PS?
Acogesic-PS is a combination of two medicines: Aceclofenac and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Is it safe to use Acogesic-PS?
Acogesic-PS is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem while taking this medication.
Q. Can I stop taking Acogesic-PS when my pain is relieved?
If you are using the medication for a condition associated with long-term pain then Acogesic-PS should be continued for as long as advised by your physician. It can be discontinued if you are using it for short-term pain relief.
Q. Can the use of Acogesic-PS cause nausea and vomiting?
Yes, the use of Acogesic-PS can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded it is better to rest for sometime and resume once you feel better.
Q. Can the use of Acogesic-PS cause dizziness?
Yes, the use of Acogesic-PS can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Acogesic-PS?
The use of Acogesic-PS is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). It should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can Acogesic-PS be taken with vitamin B complex?
Yes, Acogesic-PS can be taken with vitamin B-complex preparations. While Acogesic-PS helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Is Acogesic-PS helpful in relieving stomach pain?
No, Acogesic-PS preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Acogesic-PS cause damage to kidneys?
Yes, the long-term use of Acogesic-PS can cause damage to the kidneys. Normal kidneys produce a chemical messenger called prostaglandins that protect them from damage. Use of painkillers lower the levels of prostaglandins in the body, which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Acogesic-PS than recommended?
No, taking higher than the recommended dose of Acogesic-PS can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Acogesic-PS?
Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 29th Nov 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
1, Siddanchal Appartment, Adjacent To T.V. Tower, Ahmedabad - 380001
One of the following licensed pharmacy from the nearest location with deliver Acogesic-PS Syrup. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SBN, SIP, HSM, NLC, MDN, SCP, MKT, BJR, HSP, RSS, DAD, HCP, PVP, BAP, AGT, GTC, NFP, NTB, OWN, CZT, MAP, FIP, BNT, DYL, MFN, VHP, NLG, SHA, MBP, WSI, SPD, NLP, AAA, NEW, KHP, BDI, NVY, HGI, VSC, MGL, BHA, RPC, THR, DVH, AXM, OLT, SHG, PWN, EEC, RTL, ERS, NTL, NCH, 2ML, SLC, SDM, AVB, MOM, DGN, IAD, PHC, PSF, PNQ, PRL, SYN, FGH, HLP, PAP, RKS, TRP, KHC, HNP, NAS, VUR, APT, DFP, BRC, EPS, RYL, JJE, ANP, PRE, OWP, KLC, ARV, SGA, ZVO, CPK, ANS, RPI, RPP, ATL, GHP, ABP, PRC, QLF, SHC, ENV, OHM, RGH, BSN, BSL, AHP, AVL, KIS, MDI, HTV, XMX, NXT, ADT, ESY, SSS, GHR, KIM, SPV, SPF, STA, BTM, WPL, VMH, MNS, MDH, GPP, MTD, HIP, CSE, NNP, RUS, RHL, MDO, PSE, BBS, VEM, OMV, VAF, MTM, HPC, DHP, ARD, KHD, MKE, MRS, OBS, CMC, RWP, TOM, RVA, BNC, RVC, GPL, NRP, PIC, CMD, KMC, SVH, SVS, HWS, ATH, OWI, GTF, IPL, WDE, RRP, RHW, GFL, HAT, 9MM, SIO, 1MH, SAA, NNH, HTS, KNH, GPT, SRS, NXG, SNH, KAL, BDN, AYN, DLY, TAT, ZPR, NVL, TNH, AYU, DRA, AMM, EQN, MMF, BIO, VSL, LAG, LMS, SGN, BMJ, JBT, UBR, AMH, AAR, AAY, KHS, THP, IAH, RDH, OIP, PNT, EVP, STO, UPA, TAP, CRN, BJP, ZEL, GEO, VTR, LKK, CHP, SBL, NBG, SLN, SJP, RWL, PHN, AVC, GHC, ADF, BHS, DPP, LCC, VJS, SYS, NSL, JHC, SSR, TSC, TPS, BHP, HHH, FRM, BES, DPL, ATP, BHC, SMS, SWP, HMP, PME, STS, DAO, GBC, WHL, SBA, NSF, TPN, ZVP, ANT, GVP, O4O, DHR, RTN, TYN, MLC, ALY, SMN, SGH, EAN, AMR, KHH, IPP, VVN, MJT, SHD, NPS, GMA, SHN, HBV, MIP, SNG, LHP, QTM, NPH, SNL, RDR, SGC, GNC, UHP, RSA, SCH, BBN, RHS, PLT, GDA, BHM, DYG, SDE, CTP, GBB, RMR, JVN, AGC, RPA, BLE, SOF, WHP, KRR, MPC, FTP, CNE, BLS, NEO, UMP, DZY, AVS, USM, EPR, BMR, PEN, SRG, WAD, RAC, ADE, EMB, CLT, VDH, APS, HEX, AFT, FRS, SAH, TSS, GLD, USF, PTI, NDP, JSL, IMC, ALC, HNF, JLI, HZF, JVO, JIV, XPR, KBC, OWT, DLP, VOP, SSI, 4IT, ABL, SAF, FDM, ENP, NSM, GBL, ISI, SWA, LIP, PRT, ZNT, MSD, MIL, BGS, BLP, LHA, SBC, AVW, GGL, HLT, PTP, KCI, PRN, PMA, PPR
MRP
55
60 ml in 1 bottle
ADD TO CART
Best Price ₹44.0
20% OFF
Use Coupon HEALTH1020 during checkout